About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 825240, 9 pages
http://dx.doi.org/10.1155/2012/825240
Research Article

Nontangential Limits for Modified Poisson Integrals of Boundary Functions in a Cone

Department of Mathematics and Information Science, Henan University of Economics and Law, Zhengzhou 450002, China

Received 17 May 2012; Accepted 8 July 2012

Academic Editor: Dachun Yang

Copyright © 2012 Lei Qiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Qiao, “Nontangential Limits for Modified Poisson Integrals of Boundary Functions in a Cone,” Journal of Function Spaces and Applications, vol. 2012, Article ID 825240, 9 pages, 2012. doi:10.1155/2012/825240